# SDR ASAA2022091940028

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,185 hours, 11,155 cycles
- System (JASC): 2210 · Autopilot System
- Part: Speed Switch
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL SPEED WHEEL IS INTERMITTENT ON CONTROL PANEL. DURING CLIMB FROM FL360 TO FL370 THE WHEEL WAS UNRESPONSIVE. AFTER ESTABLISHED IN A CLIMB USING LEVEL CHANGE THE V/S MODE SELECT BUTTON WORKED TO SWITCH THE CLIMB INTO V/S MODE BUT THE WHEEL WOULD NOT CHANGE THE RATE. OPERATED NORMALLY LEAVING CRUISE ALTITUDE FOR FINAL DECENT. GROUNDED - YES.   NO FAULTS ON DFCS BITE. ALL MCP TESTS PASS. REFB737-800 FIM 22-11 TASK 801 AND B737-800 AMM 22-00-01.
